# SDR SWAA2020113032672

- Difficulty date: November 11, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME LOCATED ON BS 907 BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME BS 907 BETWEEN S-18L TO S-9L, IAW E/A SWA NR 20-153-02361 REV IR AND AEROMAN EA NR 53-0761-20 REVISION NR 0 AND PART NR 1 DUE DATE NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON FASTENER HOLE.  MEASURE OF CRACK IS L=0.126'. REPAIR ANGLE MODE OF 7075-T0/0.063' AND HEAT TREATMENT TO T62 FABRICATED FILLER B FROM 7075T6 0.050' FILLER C FROM 7075.T6 0.056 TOOL USED DIGITAL CALIPER P/N 500-197-20 S/N 10271954 DUE DATE 22APR21.
